# SDR AALA201604299010

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 57,381 hours, 21,157 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327106
- Part serial: 7755
- Condition: Defective
- Location: Brake System
- Part time: 11,076 hours, 4,681 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  AUTO BRAKE INOPERATIVE, ALSO LOST NORMAL BRAKING ON TAXI INTO GATE BUT NORMAL BRAKING QUICKLY RETURNED.  REPLACED THE BRAKE STEERING CONTROL UNIT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 32-42-34 & 22-97-00.
